MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8637-20
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 8780, serial#: (b)(4), implanted: (b)(6) 2018 explanted: (b)(6) 2021, product type: catheter.Other relevant device(s) are: product id: 8780, serial/lot #: (b)(4), ubd: 03-oct-2019, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a company representative (rep) regarding a patient receiving intrathecal lioresal 2000 mcg/ml at 99 mcg/day via an implanted pump.It was reported the hcp was unable to aspirate the catheter.The catheter was replaced with a new 8780 on (b)(6) 2021 and the previous catheter was discarded.It was further reported the patient was experiencing withdrawal symptoms.The physician was unsuccessful at aspirating cerebrospinal fluid (csf) from the catheter.It was unknown if there were any environmental, external, patient factors that may have led or contributed to the issue.The issue was resolved at the time of this report and the patient¿s status was ¿alive- no injury.¿ the patient¿s weight and medical history were asked and would not be made available.

Brand Name
SYNCHROMED II
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key12153748
Report Number3004209178-2021-10691
Device Sequence Number3774792
Product Code LKK
UDI-Device Identifier00643169984219
UDI-Public00643169984219
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2020
Device Model Number8637-20
Device Catalogue Number8637-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2021
Initial Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR